Join 90,000 others
in my newsletter and
get a free ebook!

Oral magnesium chloride

Published on May 15, 2010

To Janet:

Using magnesium chloride orally can cause problems with loose stools. In fact this is the single most limiting factor to oral use of magnesium.

You might try to back off the oral dose and use magnesium chloride only transdermally in skin application, foot baths or full baths and see if this helps. We have not heard of sodium bicarbgonate causing this, and not knowing your dosing it is hard to say.

You might cut back on your doses for a few days to see if it makes a difference.

Sincerely,

Claudia French RN, LPHA

Assistant Director, IMVA

Learn a system of medicine that is safe, simple and affordable! Discover Dr Sircus Natural Allopathic Medicine »

Learn more about Diabetes with...

New Paradigms in Diabetic Care E-Book

This book provide cutting edge information for a new form of Diabetic patient care.

$25.90

+

Transdermal Magnesium Therapy E-Book

Magnesium has the potential to save your life.

$16.00

Dr. Mark Sircus AC., OMD, DM (P)

Director International Medical Veritas Association
Doctor of Oriental and Pastoral Medicine

Never miss Dr. Sircus updates. Join 90,000 others in my newsletter and get a free ebook!

Get Updates

Join 90,000 others
in my newsletter and
get a free ebook!

comments

For questions pertaining to your own personal health issues or for specific dosing of Dr. Sircus's protocol items please seek a consultation or visit our knowledge base to see if your question may have been answered previously.